# SDR SWAA2021021129503

- Difficulty date: November 10, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS FOUND FWD CARGO COMPARTMENT RH 'Z' CHANNEL FROM STA 500 TO STA 500A AND WL153.5 @ RBL 21. / REPLACED RH Z CHANNEL @ FWD CARGO COMPARTMENT FROM STA 500 TO 500A RBL 21 & WL 153.5 AS PER B737-700 SRM 51-40-02-0G-0.
